ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

April 2009 , Volume 3 , Issue 2

Select all articles

Export/Reference:

Billiards in nearly isosceles triangles
W. Patrick Hooper and Richard Evan Schwartz
2009, 3(2): 159-231 doi: 10.3934/jmd.2009.3.159 +[Abstract](876) +[PDF](743.0KB)
Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents
Carlos H. Vásquez
2009, 3(2): 233-251 doi: 10.3934/jmd.2009.3.233 +[Abstract](880) +[PDF](217.7KB)
Schrödinger operators defined by interval-exchange transformations
Jon Chaika, David Damanik and Helge Krüger
2009, 3(2): 253-270 doi: 10.3934/jmd.2009.3.253 +[Abstract](910) +[PDF](220.1KB)
The variance of arithmetic measures associated to closed geodesics on the modular surface
Wenzhi Luo, Zeév Rudnick and Peter Sarnak
2009, 3(2): 271-309 doi: 10.3934/jmd.2009.3.271 +[Abstract](929) +[PDF](361.6KB)
Transparent connections over negatively curved surfaces
Gabriel P. Paternain
2009, 3(2): 311-333 doi: 10.3934/jmd.2009.3.311 +[Abstract](851) +[PDF](249.6KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]